# SDR SWIA201440169

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 22,722 hours, 13,791 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Unserviceable
- Location: Fan Blades
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RT ENGINE VIBRATION REACHED 5.2 AT FL 360.  REPLACED FAN BLADE PINS WITH SERVICEABLE UNITS.  LUBED FAN BLADE TANGS AND REINSTALLED ORIGINAL SET OF FAN BLADES IAW ENGINE MANUAL.
